Медицинская библиотека · Indian journal of pharmacology · 2015
Oral contraceptive pills induced hemichorea in an adolescent female with polycystic ovarian disease.
Клинический случайСтатьяПеревод в очереди
Аннотация
Chorea is a neurological adverse effect of oral contraceptive pills (OCPs). The onset of chorea following OCPs usage varies widely from few weeks to several years. We report a rare case of chorea which developed within a week of starting OCPs in an adolescent girl with polycystic ovarian disease.
Для цитирования: Sharmila Vijayan, Babu Thirunavukkarasu Arun. Oral contraceptive pills induced hemichorea in an adolescent female with polycystic ovarian disease.. Indian journal of pharmacology. 2015. DOI: 10.4103/0253-7613.153440.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.